Thursday, January 8, 2009

Quick hormone updates

My estrogen was 1779 on Tuesday, and because this was a drop from 2150 last week, I have to remain on the 2 patches and 1 Estrace tablet for now. Hopefully next time, I can wean 1 more patch. As far as progesterone goes, great news-it was >60. I, of course, wanted a specific number, but the nurse told me that it is common to see this general result when the level is over 60. So, last night, I was able to decrease to 1/2cc PIO. Nice! I have to go back on Friday to re-check levels. I debated weaning the Prometrium as I hate it almost as much as PIO at this point. It's gross. Oh well, still on track to be weaned from everything by end of first trimester at the latest. My poor veins...they look awful. I'm glad it's winter right now, so no one can see my bruises.

9 comments:

Emily said...

Sorry you have to continue the meds...I think the end is in sight though!

Leah said...

I'm right there with you! I am going every 3 days for labs as well. Is it as traumatic for you as it is for me? I usually get stuck a minimum of 2 times. Ugh.
Glad your numbers are good, even it is with the help of meds. I'll probably give birth with a vaginal progesterone suppository in!

ashley said...

My veins are the same way, probably permanently bruised. I would alternate between arms and get drawn on my hands to just to give my arms a break. I hope your progesterone stays up, the supplements are absolutely disgusting, I really really don't like them either. But if it gets us to where we need to be, then so be it. Keep the good news coming!

Lost in Space said...

So glad they are keeping on top of everything. I so hope that PIO is a thing of the past for you so very soon! Ouch!

DAVs said...

PIO sucks for sure, but I know you'd do whatever it takes to keep things looking so good. Hang in there, and glad your numbers are great!

Chelle said...

Thank you for the updates! I am so happy things are going well, and I hope your body takes control and you get off the meds soon.

Sky said...

Jill, thanks for your last comment - so helpful to me, truly.

As for your hormones - wow! That estrogen number seems enormous to me! I have a little trouble getting that estrogen number up, though no real trouble with lining (8-9 mm), thankfully.

And, honestly, you are a brave soul. How can you still be injecting that awful progesterone needle into your tush? Ouch! I did it for 2.5 weeks and I couldn't imagine doing it for another month or more. Sheesh!

But I'll bet just knowing you have two beautiful little boys snuggled in, growing like weeds, makes all the difference in the level of enthusiasm when you have to deal with the ugly needles.

M. said...

Your bruises are black and blue badges of courage, my friend :) I can't wait for you to be able to wean off of your meds. Not only will it mean no more shots, but also, you'll be past the first tri!

Heather said...

My RE did wean me off the shots before the suppositories too. It'll be so nice when you're completely off them. I know I've enjoyed the past two weeks being completely off. They let me completely stop meds at 10 weeks. Congrats!